# SDR UHLA201509170780

- Difficulty date: September 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frames 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 12, SHEAR TIE BETWEEN STRINGERS 18-19L .  SKIN DENTED ON BOTH SIDES OF SHEAR TIE.  R & R SHEAR TIE IAW SRM 51-41-02.
